# SDR SWAA2022012708184

- Difficulty date: June 21, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,309 hours, 24,222 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING-FIXED UPPER TRAILING EDGE PANEL (BETWEEN INBOARD GROUND SPOILER CUTOUT AND FLIGHT SPOILER PANEL CUTOUT) HAS AFT WEB SEAL ASSY BRACKET CRACKED AT FASTENER HOLE. / REMOVED AND REPLACED AFT WEB SEAL BRACKET ASSY PER SRM 51-40-02.
